# SDR 96ZZZX3162

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170AL
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Burned Smell
- Location: Instrument Panel
- Component: KY196A
- Stage of operation: HO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN VHF CIRCUIT BREAKERS WERE PUSHED IN, THE FREQUENCY INDICATOR LIGHTS FLASHED ON/OFF.  DURING HOVER TO THE MAINTENANCE PAD FROM THE BACK ROW, PILOT SMELLED FUMES.  REMOVED VHF RADIO AND INSTALLED SERVICEABLE RADIO AND REMOVED BURNED SMELL.  VISUALLY INSPECTED BEHIND INSTRUMENT PANEL AND FOUND NO DISCREPANCIES.  VISUALLY INSPECTED BEHIND CIRCUIT BREAKER PANEL AND FOUND NO DEFECTS.
